Why might this patient be feeling nauseous?

A patient feeling excessively nauseous having a history of cholecysectyomy is being administrated with gag's for the treatment of arthritis. The patient complains of vomiting and nausea constantly. Motilium is administrated for nausea but vomiting persist. When lft is done there is a slight increase of bilirubin i.e from 0.2 to 0.3. What is the possible cause of these excessive nauseous feelings? Administration of gag's and chondroiton sulphate or may be due to any problem with the liver function?

Authored By komal zafar on Saturday 15th December 2012

Responses

Katie Percival
·
Posted almost 8 years ago

An increase in bilirubin could explain the feeling of nausea, but as far as I'm aware it's not associated with vomiting. Also a bilirubin of 0.3 is considered within the normal range. Pancreatitis is a significant cause of nausea and vomiting,

Like
(2)
Respond